# SDR 08FDEA03358

- Difficulty date: August 10, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516318108
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED STA 360 STR 2R.  CUTOUT DAMAGED AREA DIMS 1 1/8 INCH BY 1 INCH, FABRICATED REPAIR ANGLE FROM 7075-0 .063 PO NR 9007470 DIMS 9 INCH BY 3  INCH BY 1 INCH.  INSTALLED REPAIR ANGLE AT BS 360 STR 2R IAW B727 SRM 53-10-4 FIG 2 AND SRM 53-10-2 FIG 3.
